MAUDE Adverse Event Report: B. BRAUN MEDICAL VENA TECH; FILTER, INTRAVASCULAR, CAR

B. BRAUN MEDICAL VENA TECH; FILTER, INTRAVASCULAR, CAR
Model Number 5010024
Medical Device Problem Codes Break (1069); Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Failure of Implant (1924); Foreign Body In Patient (2687)
Date of Event 01/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This report has been identified as b.Braun medical internal report number (b)(4).As reported by the user facility: venatech lp filter implanted into patient on or about (b)(6), 2011 after being diagnosed with deep vein thrombosis ('dvt) and pulmonary embolui ('pe').On or about (b)(6), 2022 patient underwent diagnostic imaging.Examination of the imaging by a qualified expert radiologist showed multiple struts fractured in the vicinity of the lower thoracic spine.Patient is at risk for future migrations, fractures and perforations from the retained venatech lp filter, and faces numerous health risks, including the risk of death.Patient will require ongoing medical care and monitoring for the rest of his life.It should be noted the actual product code was not listed in the document and a batch number was not provided to assist in verify the actual product code.The product code used is the code for the vena tech lp filter as listed in the document.

Brand Name
VENA TECH
Common Device Name
FILTER, INTRAVASCULAR, CAR
Manufacturer (Section D)
B. BRAUN MEDICAL
30 avenue des temps modernes
chasseneuil-du-poitou vienne, 86360
FR  86360
MDR Report Key15583866
Report Number3006332832-2022-00004
Device Sequence Number5978692
Product Code DTK
UDI-Device Identifier04038653918164
UDI-Public(01)04038653918164
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2022
Report Date (Section F) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5010024
Device Catalogue Number5010024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/30/2022
Event Location Hospital
Date Report to Manufacturer10/11/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA10/11/2022